Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 72, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 10, 2007, 8:08 PM EDT for Sanilac County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2007, 8:08 PM EDT (00:08 UTC)
- Expired
- Jul 10, 2007, 9:01 PM EDT
- In force
- 53 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Sanilac County, MI
The radar
The Detroit radar (KDTX), 86 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 110008
SVRDTX
MIC151-110115-
/O.NEW.KDTX.SV.W.0072.070711T0008Z-070711T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
808 PM EDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SANILAC COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 915 PM EDT
* AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 8 MILES WEST OF MELVIN...OR ABOUT 18
MILES NORTHEAST OF LAPEER...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MELVIN AND 8 MILES SOUTHEAST OF JUHL BY 820 PM EDT...
PECK BY 825 PM EDT...
WATERTOWN AND 7 MILES NORTHWEST OF ROSEBURG BY 830 PM EDT...
CROSWELL BY 840 PM EDT...
APPLEGATE AND 6 MILES SOUTHEAST OF CARSONVILLE BY 845 PM EDT...
6 MILES NORTHWEST OF LEXINGTON BY 850 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4330 8300 4316 8300 4318 8251 4364 8263
4341 8301
$$
SF / MANN3 follow-up statements
000
WWUS53 KDTX 110024
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
824 PM EDT TUE JUL 10 2007
MIC151-110115-
/O.CON.KDTX.SV.W.0072.000000T0000Z-070711T0115Z/
SANILAC MI-
824 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SANILAC COUNTY...
AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THIS STORM WAS LOCATED NEAR WATERTOWN...OR ABOUT 8 MILES SOUTH OF
SANDUSKY...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
APPLEGATE AND CARSONVILLE BY 835 PM EDT...
8 MILES NORTH OF LEXINGTON BY 840 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4330 8300 4316 8300 4318 8251 4364 8263
4341 8301
$$
MANN000
WWUS53 KDTX 110042
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
842 PM EDT TUE JUL 10 2007
MIC151-110115-
/O.CON.KDTX.SV.W.0072.000000T0000Z-070711T0115Z/
SANILAC MI-
842 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SANILAC COUNTY...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THIS STORM WAS LOCATED NEAR APPLEGATE...OR ABOUT 11 MILES EAST OF
SANDUSKY...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF LEXINGTON BY 850 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4330 8300 4316 8300 4318 8251 4364 8263
4341 8301
$$
MANN000
WWUS53 KDTX 110101
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
902 PM EDT TUE JUL 10 2007
MIC151-110112-
/O.CAN.KDTX.SV.W.0072.000000T0000Z-070711T0115Z/
SANILAC MI-
902 PM EDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR SANILAC COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN.
LAT...LON 4330 8300 4316 8300 4318 8251 4364 8263
4341 8301
$$
MANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:40 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 10, 7:40 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
740 PM EDT TUE JUL 10 2007
.AVIATION...
THUNDERSTORMS WERE IN PROGRESS ALONG A PREFRONTAL TROUGH IN SE
MICHIGAN AT PRESS TIME WITH ADDITIONAL STORMS ALONG THE COLD FRONT
RUNNING FROM ABOUT TRAVERSE CITY TO GARY INDIANA. COVERAGE AND
INTENSITY OF THIS ACTIVITY WILL BE GREAT ENOUGH TO WARRANT INCLUSION
IN THE TERMINAL FORECASTS WITH DIFFERENT TIMING THROUGH ABOUT 06Z
TONIGHT. DAMAGING WIND GUSTS WILL BE THE MOST LIKELY HAZARD OUTSIDE
OF IFR CONDITIONS IN TORRENTIAL RAINFALL.
TIMING ON THE PASSAGE OF THE COLD FRONT STILL LOOKS GOOD BETWEEN 04Z
AND 08Z TONIGHT. THE FRONT WILL USHER IN COOLER AND LESS HUMID AIR
FOR WEDNESDAY BUT WITH GUSTY NW WINDS DEVELOPING BY LATE MORNING.
WIND GUSTS NEAR 25 KNOTS WILL BE POSSIBLE.
&&
.PREV DISCUSSION...ISSUED 454 PM EDT TUE JUL 10 2007
SHORT TERM...TONIGHT
STRONG LOW PRESSURE SYSTEM OVER LAKE SUPERIOR WILL TRACK TOWARDS
JAMES BAY OVERNIGHT. GOOD INSTABILITY HAS DEVELOPED AHEAD OF A
STRONG COLD FRONT CURRENTLY EXTENDING SOUTH THROUGH CENTRAL
WISCONSIN. ML CAPES ARE AROUND 2000 J/KG ACROSS THE AREA WITH THE
BEST LOW LEVEL CONVERGENCE FOCUSED ACROSS THE TRI-CITIES AND THUMB.
FURTHER SOUTH...THE COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE MORE
SCATTERED WHERE DEWPOINTS HAVE MIXED DOWN INTO THE LOW TO MID 60S.
HOWEVER...A LAKE BREEZE IS STARTING TO MOVE INLAND FROM THE EASTERN
SHORELINE AND WILL TRIGGER CONVECTION ACROSS ALL OF SOUTHEAST
MICHIGAN. OUTFLOW BOUNDARIES FROM THESE THUNDERSTORMS ALONG WITH
APPROACHING BOUNDARIES FROM NORTHWEST OHIO...WILL CONTRIBUTE TO
FURTHER DEVELOPMENT. A WATCH HAS BEEN ISSUED FOR OUR NORTHERN CWA
UNTIL 03Z WITH GENERALLY ISOLATED SEVERE THREAT SOUTH OF THIS
AREA.
AS THE PRE-FRONTAL TROUGH OVER EASTERN WISCONSIN MAKES ITS WAY INTO
SOUTHWEST LOWER OVERNIGHT...LOW LEVEL MOISTURE WILL BE ON THE
INCREASE AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG
THE PRE-FRONTAL TROUGH AND COLD FRONT. HAVE CARRIED LIKELY POPS FROM
THIS EVENING THROUGH ABOUT 3 AM ACROSS SOUTHEAST LOWER. THE
STRONGEST LOW LEVEL FRONTAL PUSH IS EXPECTED TO PASS ACROSS NORTHERN
LOWER MICHIGAN. WINDS ABOVE 700MB ARE UNI-DIRECTIONAL OUT OF THE
SOUTHWEST WHICH WILL FAVOR UPSTREAM LINES TO CONTINUE TO TRACK
TOWARDS THE NORTHEAST. THERE IS SOME QUESTION AS TO WHETHER THESE
LINES WILL BE ABLE TO HOLD TOGETHER BRINGING THUNDERSTORMS TO OUR
SOUTHERN COUNTIES OF IF THE LINE WILL SPLIT WITH LESS ACTIVITY TO
THE SOUTH. AT THIS TIME WILL CARRY LIKELY POPS WITH NEGATIVE
SHOWALTER INDICES AND LINGERING ELEVATED INSTABILITY UNTIL THE
FRONT PASSES. WILL CONTINUE TO MONITOR POTENTIAL FOR SEVERE
WEATHER TONIGHT AS SURFACE BASED INSTABILITY WANES.
LONG TERM...
MODEL CONSENSUS IS FOR THE COLD FRONT TO BE EAST OF SOUTHEAST
MICHIGAN BY 12Z WEDNESDAY...WHICH SEEMS REASONABLE BASED ON CURRENT
TRENDS/SATELLITE IMAGERY. HAVE CONFINED A LOW CHANCE OF POPS TO THE
FAR SOUTHEAST DURING THE MORNING...OTHERWISE MID LEVEL DRY SLOT
ASSOCIATED WITH THIS WELL DEVELOPED UPPER LEVEL CIRCULATION TRACKING
INTO ONTARIO WILL PROVIDE A GOOD DEAL OF SUNSHINE DURING PART OF
WEDNESDAY. THE EARLY JULY INSOLATION WILL HELP OFFSET THE LOW LEVEL
COLD ADVECTION. WITH THE WARM START TO THE DAY...VERY GOOD BOUNDARY
LAYER MIXING EXTENDING ABOVE 850 MB...AND NORTHWEST WINDS...WOULD
EXPECT THE CITY OF DETROIT TO HIT 80 DEGREES WITH LOCATIONS FARTHER
NORTHWEST IN THE MID TO UPPER 70S. WITH SAGINAW BAY WATER TEMPS IN
THE LOWER 70S...WOULD THINK ANY TEMP IMPACT TO THE NORTHERN THUMB
REGION WITH THE LOW LEVEL NORTHWEST FLOW WILL BE MINIMAL...AND HAVE
ADJUSTED TEMPS UP.
DEEP UPPER LEVEL LOW CENTERED OVER JAMES BAY ON THURSDAY...WITH
MULTIPLE SHORTWAVES PIN WHEELING AROUND INTO THE GREAT LAKES REGION.
THE FORECAST FOR THE EXTENDED PERIOD REMAINS VERY DIFFICULT DUE TO
TIMING DIFFERENCES AND HOW FAST THE CENTER OF THE COLD POOL MOVES
OFF TO THE NORTHEAST DURING THE WEEKEND. ALSO...THE LOWER GREAT
LAKES WILL BE EMBEDDED WITHIN A TIGHT LOW LEVEL BAROCLINIC
ZONE...WHICH WILL ALLOW FOR A +/- 5 TO 7 DEGREE BUST POTENTIAL AS WE
HEAD INTO THE WEEKEND.
NOTICEABLE HEIGHT/THERMAL PROFILE DIFFERENCES OVER LOWER MICHIGAN BY
FRIDAY BETWEEN 12Z GFS/UKMET...WITH UKMET MUCH COOLER. THE POSITION
OF THE BAROCLINIC ZONE IS CRITICAL FOR THE WEEKEND FORECAST AS THE
NEXT UPPER WAVE/CLIPPER TYPE SYSTEM SWINGS INTO THE NORTHERN GREAT
LAKES BY LATE SATURDAY. THERE SHOULD BE A GOOD SURGE OF WARM AIR
ADVECTION OUT AHEAD OF THIS WAVE (EJECTED OUT OF THE ROCKIES
RIDGE)...GETTING PINCHED OFF HOWEVER. THE 12Z GFS ENSEMBLE MEAN
ARGUES FOR LOWER HEIGHTS/COOLER AIRMASS COMPARED TO THE OPERATIONAL
RUN...PERSISTING INTO THE WEEKEND...AND WILL LEAN IN THIS DIRECTION.
BASED OFF THE 12Z EUROPEAN AND UKMET...THE CHANCE POPS FOR
SATURDAY...AND ESPECIALLY SATURDAY NIGHT LOOK GOOD WITH STRONG
SHORTWAVE AND ASSOCIATED SURFACE REFLECTION TRACKING THROUGH THE
NORTHERN GREAT LAKES. IT IS A CLOSE CALL FOR SUNDAY CONCERNING
POPS...BUT WILL MAINTAIN DRY WX FOR ANOTHER RUN AS SURFACE COLD
FRONT MOVES THROUGH EARLY SUNDAY MORNING WITH A LARGE SURFACE HIGH
FORECASTED TO BUILD IN THROUGH MONDAY MORNING.
MARINE...
A STRONG COLD FRONT WILL MOVE THROUGH THE CENTRAL GREAT LAKES
TONIGHT...TRIGGERING SCATTERED STRONG TO SEVERE THUNDERSTORMS IN THE
PROCESS. GUSTY SOUTH-SOUTHWEST WINDS AHEAD OF THE COLD FRONT WILL
ALSO CAUSE SMALL CRAFT ADVISORY CONDITIONS OVER LAKE HURON. A
STRONG GRADIENT BEHIND THE FRONT WILL CAUSE WINDS TO 30 KNOTS
ACROSS EXTREME NORTHERN LAKE HURON AND WINDS TO 15 TO 25 KNOTS
ACROSS SOUTHERN LAKE HURON. WESTERLY WINDS OF 10 TO 20 KNOTS ARE
THEN EXPECTED DURING WEDNESDAY AND THURSDAY...WITH ANOTHER CHANCE
OF THUNDERSTORMS ON THURSDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 8 AM WEDNESDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL MIDNIGHT WEDNESDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL MIDNIGHT WEDNESDAY.
&&
AVIATION.....BT
SHORT TERM...KAHL
LONG TERM....SF
MARINE.......KAHL/SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 10, 2:27 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 227 PM EDT TUE JUL 10 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-111830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 227 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE SAGINAW VALLEY THROUGH EARLY EVENING. WIND GUSTS TO 60 MPH AND MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO THE NORTHEAST AT 20 MPH. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE REQUIRED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-111830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 227 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR SAGINAW BAY AND THE NEARSHORE WATERS OF LAKE HURON. PLEASE REFER TO THE LATEST MARINE FORECAST /NSHDTX/ FOR FURTHER INFORMATION. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE SAGINAW BAY AND THE MICHIGAN WATERS OF LAKE ERIE. WIND GUSTS TO 60 MPH AND MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO THE NORTHEAST AT 20 MPH. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE REQUIRED. KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jul 10, 5:11 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
511 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 WNW SAGINAW 43.44N 84.00W
07/10/2007 SAGINAW MI TRAINED SPOTTER
TWO 20 INCH DIAMETER TREES DOWNED. SHINGLES BLOWN OFF A
BUILDING.
0501 PM TSTM WND DMG RICHMOND 42.81N 82.75W
07/10/2007 MACOMB MI TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWNED OF UP TO SIX INCHES IN
DIAMETER AND 3-5 FEET LONG. REPORTED FROM DOWNTOWN
RICHMOND.
&&
HATZOSLocal storm report, Jul 10, 5:41 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
541 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG ROCHESTER HILLS 42.67N 83.16W
07/10/2007 OAKLAND MI LAW ENFORCEMENT
A TREE OF APPROXIMATELY EIGHT INCHES IN DIAMETER WAS
DOWNED NEAR THE INTERSECTION OF ADAMS AND WALTON ROADS.
0516 PM TSTM WND DMG 3 NNW PORT HURON 43.04N 82.46W
07/10/2007 ST. CLAIR MI TRAINED SPOTTER
MANY LARGE TREES DOWNED OR UPROOTED ON PARKER ROAD.
&&
HATZOSLocal storm report, Jul 10, 7:02 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
702 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG NEW LOTHROP 43.12N 83.97W
07/10/2007 SHIAWASSEE MI AMATEUR RADIO
A 35-FOOT TALL 10-INCH DIAMETER TREE SNAPPED AND DOWNED
ON POWER LINES.
&&
HATZOSLocal storm report, Jul 10, 7:20 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
720 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 3 S CLIO 43.13N 83.74W
07/10/2007 E60.00 MPH GENESEE MI AMATEUR RADIO
REPORTED AT THE INTERSECTION OF CLIO AND FRANCES ROADS.
&&
HATZOSLocal storm report, Jul 10, 7:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
737 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 SE FLUSHING 43.05N 83.83W
07/10/2007 GENESEE MI AMATEUR RADIO
A THREE-INCH DIAMETER TREE DOWNED ON POWER LINES NEAR
FLUSHING AND MORRISH ROADS.
0720 PM TSTM WND DMG 3 WSW MOUNT MORRIS 43.10N 83.75W
07/10/2007 GENESEE MI AMATEUR RADIO
A TREE LIMB DOWNED ON POWER LINES NEAR THE INTERSECTION
OF JENNINGS AND STANLEY ROADS.
&&
HATZOSLocal storm report, Jul 10, 7:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
759 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG 4 NW OTISVILLE 43.21N 83.58W
07/10/2007 GENESEE MI AMATEUR RADIO
SEVERAL TREES DOWN OF UP TO SEVEN INCHES IN DIAMETER.
&&
HATZOSNearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.